Aa
A
A
Close
Avatar universal
vaginal itching
Once in a while, especially after taking my pain medication, I will get an episode of severe vaginal itching. Sometimes with burning, but only on the right side of my vagina and only on the labia. I have no discharge,no redness,no blistering and it is only external. The burning is so bad sometimes that it causes a pain or twitch someplace else through-out my right leg.
Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Well, without a clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include infections, inflammations, erosions, growths/ masses etc. I would suggest getting this evaluated by a gynaecologist for an accurate diagnosis and appropriate management.
Hope this is helpful.

Take care!
Comment
Cancel
1711789 tn?1361311607
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
Belle313 See journal for 5/24/16 Comment
3 hrs ago
1236893 tn?1408490528
Blank
2020005 tn?1417986816
Blank
KTowne commented on photo
8 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Women's Health Community Resources
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
4851940 tn?1385441629
Blank
jemma116
United Kingdom